# SDR 96FDEA01131

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727225
- Aircraft serial: 18277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Part number: 651596911
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0090 AND 043, CRACK IN FLANGE OF 740 FORGING LT SIDE FROM STR 19 TO STR 21.  *S/D*  REMOVED AND REPLACED LT BS 740 BULKHEAD FITTING IAW FEDEX EA 7-5310-29140.
